November 30, 2006

Oh God, What Have I Done?

Originally uploaded by winnie.yong.
Okay. I’m nearing the end of Week 3 and I’m beginning to regret ever taking Accutane. My face is tightening and the drying effects are becoming more pronounced. Skin is actually flaking! Mostly on the forehead and especially around the jaw line. I have no idea why. To make matters worse, acne on the forehead and temple area seem to be getting worse. My cheeks and chin are clear though (touch wood, cross fingers, kiss finger and tap spot between eyebrows three times).

All I’m saying now is, this had better improve by end of this week or I’m going to completely lose it. I’m getting pretty damn sick of this. I mean, come on, do I not have enough to worry about in my life? Do I need to worry about this (some skin retardation that should have – by right – ended when I graduated from puberty?) on top of everything else?? Good freaking grief.

No comments: